# SDR TWAA9816308

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT LEFT STL WITH LT GENERATOR PLACARDED INOPERATIVE PER MEL.  IN FLIGHT THE APU GENERATOR WENT OFF LINE AND AC CROSSTIE LOCKOUT LIGHT CAME ON.  UNABLE TO RESET.  MADE UNSCHEDULED LANDING AT MCI.  REPLACED THE LT ENG CSD.  PLACARDED THE APU GENERATOR INOPERATIVE PER MEL.  CHECK-C 8-2-98 STL.  *S/D*  RESTORED THE APU BY REPLACING THE FUEL CONTROL, (P/N 3608000-10), AND THE GENERATOR, (P/N 976J252-8).
